# SDR IPXA2020071357729

- Difficulty date: May 28, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AGA385527
- Condition: Corroded
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CBULK CARGO COMP SEAT TRACK FASTENER HOLES HAVE CORROSION FROM STA 1821 TO 1964.X -20REMOVED CORRODED SEAT TRACK FABRICATED AND INSTALLED IN BULK CARGO FROM STA 1821 TO 1967 X= -20 IAW DWG AGA3855, AGA6724 AND EA 011-5310-01-A8368 , EO MD11-5310-76926-A.  (MINOR)
